MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 15 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 15 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 15-213
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 08/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture baker grade iii is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.
 
Event or Problem Description
Physician reported left side ¿capsular contracture, grade iii¿.The device has been explanted.
 
Additional Manufacturer Narrative
Visual analysis of the returned device identified: deformation, fold creases.And was observed after autoclave cycle: cloudy gel and bubbles in gel.A weight test of the explanted material was verified and it was within specification.Based on the device analysis the final assessment is: no observations found related with the complaint reported by the physician.
 
Event or Problem Description

Brand Name
STYLE 15 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9587510
Report Number9617229-2020-00670
Device Sequence Number19430056
Product Code FTR
UDI-Device Identifier10888628001411
UDI-Public10888628001411
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/02/2022
Device Model Number15-213
Device Catalogue Number15-213
Device Lot Number3016536
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2020
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR